# SDR SWAA2022030976739

- Difficulty date: February 22, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737*
- Aircraft serial: 32476
- Aircraft time: 58,772 hours, 34,863 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN A/C BAY UPPER ATTACH ANGLE AT STA 663 RBL 8 / [01] REMOVED FASTNERS AND CUT OUT DAMAGED PORTION OF ANGLE AS SHOWN IN SRM 57-10-10-2R FIG. 202.;[02] PREFORMED A DVI OF REPAIR AREA. NO DEFECTS NOTED IAW SRM 57-10-10-2R.;[03] MATERIAL VERIFIED FOR -1 REPLACEMENT ANGLE FABED IN BACK SHOP ON W/O 43255-6000-0002 AND -2 SPLICE ANGLE FABED ON BACK SHOP W/O 43255-6000-0001 IAW SRM 57-10-10-2R TABLE 201.;[04] VERIFIEF STEPS1;2;3[10] BEGAN INSTALLING -1 AND -2 REPAIR PARTS. FASTENERS COMMON TO THE FUEL TANK INSTALLED AND CAP SEALED INSIDE THE TANK I/A/W B737 SRM 57-10-10-2R-5 REPAIR 5.;[11] INSPECTION CW STEP 10;[12] COMPLETED INSTALLING -1 AND -2 REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5.;[13] CAP SEALED; AND FILLET SEALED REPAIR AND APPLIED CIC TO REPAIR AREA AS REQUIRED IAW SRM 57-10-10-2R-5 REPAIR 5 STEPS 4L- 4O.;[14] INSPECTION CW STEPS 12 AND 13.;[15] RII REQUIREMENTS C/W;[16] AUDIT CW
